# SDR ABXA9600271

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 59337871
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR ARTICULATING DOOR HINGE WORN.  REPLACED DOOR IAW DC-9 MM 32-10-0.
